MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; GEI
Model Number EB010
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience.Engineering observed that the trigger lock, a metal component located at the bottom of the trigger, was deformed.Based on the condition of the returned unit, it is likely that the reported event was caused by deformation of the trigger lock, which is used to engage and disengage the trigger from the handle.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has recently implemented component enhancements intended to further minimize the potential for this type of event to occur.This report reflects our combined initial and final report.
 
Event or Problem Description
Procedure performed: nephrectomy.When using the voyant device during a nephrectomy by laparoscopy, the device got blocked in the closed position, making its use impossible device decontaminated and sent to the pharmacy for expertise with the laboratory.Additional information received by email from the sales rep on 25 jan 2018: i didn't see the surgeon for the moment, but a nurse told me that the device was locked on tissue (after the fusion).Patient status: ni.

Brand Name
EB010, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7246110
Report Number2027111-2018-00065
Device Sequence Number1028129
Product Code GEI
UDI-Device Identifier00607915117856
UDI-Public(01)00607915117856(17)181114(30)01(10)1296604
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2018
Device Model NumberEB010
Device Catalogue Number101462801
Device Lot Number1296604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2018
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1